# SDR USAA920080880

- Difficulty date: April 18, 2008
- Submitted: April 25, 2008
- Operation: Air carrier
- Aircraft: N427US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24549
- Aircraft time: 51,030 hours, 34,543 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 654652555
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - Q6 CHECK - CRACKED FRAME, BS 380, S20L - S21L.  REPAIRED FRAME, BS 380, S20L - S21L IAW USAIRWAYS EA 100383.
